I am currently on Ortho Evra, and I've been having some problems. Before the patch I had no problems with my body or skin. Now my skin is full of acne, even in places I do not want them. It may not seem like a big deal, but it makes me depressed. I've also been having problems with my stomach, and my digestive system. I get dull cramps all day on and off. At times I'm using the bathroom more than usual, and other times not as often as I should. I often find myself nauseous and dizzy. I know some things are normal for the patch, but some things I feel are not. My anxiety and depression have gotten worse since starting the patch, and I feel like that's why I've been dizzy and nauseous, but I could be wrong. I don't want to be on the patch long term and something goes wrong. I have been on Ortho Evra before, but stopped due to some issues. I want to know if I should stop the patch?

Thank you